Publicacións en colaboración con investigadores/as de Universidade de Lisboa (5)


  1. Nonnegative oscillations for a class of differential equations without uniqueness: A variational approach

    Discrete and Continuous Dynamical Systems - Series B, Vol. 25, Núm. 2, pp. 545-554


  1. Heteroclinics for non autonomous third order differential equations

    Topological Methods in Nonlinear Analysis, Vol. 43, Núm. 1, pp. 53-68


  1. Positivity and lower and upper solutions for fourth order boundary value problems

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 67, Núm. 5, pp. 1599-1612


  1. Periodic solutions for second order differential equations with discontinuous restoring forces

    Journal of Mathematical Analysis and Applications, Vol. 288, Núm. 2, pp. 349-364